Research Repository

Vector inequalities for powers of some operators in Hilbert spaces

Dragomir, Sever S (2009) Vector inequalities for powers of some operators in Hilbert spaces. Filomat, 23 (1). pp. 69-83. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

Vector inequalities for powers of some operators in Hilbert spaces with applications for operator norm, numerical radius, commutators and self-commutators are given.

Item Type: Article
Uncontrolled Keywords: ResPubID17558. Hilbert space, bounded linear operators, Vector inequalities, operator norm and numerical radius, commutator, self-commutator
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 17 Oct 2011 01:15
Last Modified: 17 Oct 2011 01:15
URI: http://vuir.vu.edu.au/id/eprint/4275
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar